# SDR XMXR20210423000X5

- Difficulty date: April 23, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Emb EMB-500
- Aircraft serial: 50500228
- Aircraft time: 4,283 hours, 3,651 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 6094A00108
- Part serial: 577
- Condition: Failed
- Location: Te Flaps
- Part time: 117 hours, 76 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL ON AVIONICS POWER UP.
